How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S. Attili Your Own Question
Dr. S. Attili
Dr. S. Attili, Dermatologist & Dermatopathologist
Category: Dermatology
Satisfied Customers: 5175
Experience:  MRCP (Dermatology), Int. Board Certification in Dermatopathology
Type Your Dermatology Question Here...
Dr. S. Attili is online now
A new question is answered every 9 seconds

Brown spots near the vaginal area

Resolved Question:

i have brown spots near my vaginal area up my thigh. small dry skin that turned brwon. the only thing i thought of was dry skin from geting bikini waxes but its not exactly where i got the wax but near it
Submitted: 4 years ago.
Category: Dermatology
Expert:  Dr. S. Attili replied 4 years ago.
Hi. I will do my best to advice. However, please note that this does not substitute an in-person consultation with a doctor
They might just be warts but it would be helpful if you can upload pictures of these spots. Are you able to?
Customer: replied 4 years ago.
How can I send u the pics
Customer: replied 4 years ago.

here are the pics

Customer: replied 4 years ago.
heres another pic
Expert:  Dr. S. Attili replied 4 years ago.
Thank you for the pictures. I am on my mobile browser just now. I will get back to you as soon as Ive had the chance to look at them on my computer. Thank you for your patience.
Expert:  Dr. S. Attili replied 4 years ago.
Thanks for being patient. The pictures do not look like warts or dry skin. But yes, would be entirely consistent with an irritant eczema caused by the wax, if there was a chance that the wax ran onto the areas? Is the rash itchy? Do you think wax or some other skin product was applied on this area? Did it start after your waxing?
Customer: replied 4 years ago.
I did not wax where most of the spots are I don't recall and I think it's spreading maybe it did start a few as dry patches a few then turned brown. I used a few times a genital lightening cream Caspah and want to make sure it is not an std of some kind. What can I do or use to get rid of the brown spots and creams or antibiotics? I am on amoxicillan now for a tooth implant and not on any other drugs. I also wear very tight workout pants and exercise daily
I wax once a month in that general area but some spots are on my inner thigh that I did not wax and no spots are on the actual are alike my labia or on my pubic area where I did wax. My biggest concern is is it an std or is it spreading and how can I stop it or fade it thank you
Expert:  Dr. S. Attili replied 4 years ago.
Ok. This certainly does not look like an STD. The two possibilities are that it is either an eczema or more likely, a fungal infection.
Either way the rash should improve with using terbenafine along with cortisone cream twice a day for 3 weeks. You can get them both over the counter.
Hope that helps. I shall be here to answer any further questions or if you have further concerns
Customer: replied 4 years ago.
Do I apply both the cortisone and terbentine at the same time and will the rash or spots fade?
Expert:  replied 4 years ago.
Yes. Use them both together. Hopefully if my suspicions are correct, it should clear up in 2-3 weeks.
Dr. S. Attili and other Dermatology Specialists are ready to help you